# SDR R61A201810171082

- Difficulty date: October 17, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 11,418 hours, 7,583 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT PAX CABIN UNDER FLOOR STRUCTURE FR88, SHEAR TIE BETWEEN STR 27R-28R IS CORRODED ENTIRELY ON BOTH ENDS. MX REMOVED AND REPLACED PN 170-66531-001 IAW SRM 51-40-02, 51-40-08, 51-23-06. AC REMAINS IN IND FOR COMPLETION.
